# SDR AMTA200700356

- Difficulty date: July 19, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 1296662
- Part serial: 8446
- Condition: Unserviceable
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED TRIPOFF LIGHT ILLUMINATED IN FLIGHT.  WOULD NOT RESET WITH TRIP RESET BUTTON.  REMOVED AND REPLACED PRECOOLER CONTROL VALVE SENSOR IAW MM 36-12-03-4.  OPS CHECK NORMAL.  OK FOR SERVICE.  (K)
